# SDR SWAA2023031300398

- Difficulty date: February 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BTW STA 277 TO STA 294.5 AND BL 0 FWD GALLEY AND LAV 2023-112817<[01] REPLACED INTERCOSTAL WEB LOCATED ON FLOOR STRUCTURE BTW STA 277 TO STA 294.5 AND BL 0 FWD GALLEY AND LAV I.A.W. B737-700 SRM 51-40-02 AND DWG 141A5400 REV. -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL WEB LOCATED ON FLOOR STRUCTURE BTW STA 277 TO STA 294.5 AND BL 0 FWD GALLEY AND LAV I.A.W. B737-700 SRM 51-40-02 AND DWG 141A5400 REV. -. SEE INDIVIDUAL SIGN OFF BELOW. RII
